# SDR SWIA201023626

- Difficulty date: February 4, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 19,830 hours, 16,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FRONT OF RIGHT EMERGENCY EXIT INOP.  (FLT 6739)  RELAMPED EMERGENCY LIGHT.
